Fexofenadine Hydrochloride USP
Fexirin 120 : Each film coated tablet contains Fexofenadine Hydrochloride USP 120 mg.
Fexirin 180 : Each film coated tablet contains Fexofenadine Hydrochloride USP 180 mg.
Seasonal Allergic Rhinitis: Fexirin tablets are indicated for the relief of symptoms associated with seasonal allergic rhinitis adults and children 6 years of age and older.
Symptoms to treat effectively: sneezing, rhinorrhea, itchy nose/palate/throat, itchy/watery/red eyes.
Chronic Idiopathic Urticaria: Fexirin tablets are indicated for treatment of uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children 6 years of age and older. Fexofenadine Hydrochloride significantly reduces pruritus and the number of wheals
There are no adequate and well controlled studies in pregnant women. Fexofenadine should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus. It is not known whether Fexofenadine is excreted in human milk or not. Caution should exercised when Fexofenadine is administered to a nursing woman
Plasma concentrations of Fexofenadine have been increased when given with Erythromycin or Ketoconazole. Antacid containing Aluminium and Magnesium Hydroxide reduces the absorption of Fexofenadine. Fruit juices including grapesfruit may reduce the bioavailability of Fexofenadine and use together should be avoided.
Fexofenadine is contraindicated in patients with known hypersensitivity to any of the ingredients.
Allergic rhinitis: 120 mg once daily or 60 mg twice daily Urticaria: 180 mg once daily
2-11 years: 30 mg (1 spoonful) or 5 ml twice daily
6 months-2 years: 15 mg (1/2 spoonful) or 2.5 ml twice daily
Fexirin is generally well tolerated. The most commonly reported adverse events are headache, drowsiness, nausea, and dizziness. The incidence of these events observed with Fexofenadine hydrochloride was similar to that observed with placebo.
Studies in the elderly, patients with hepatic impairment and patients with cardiac disease exposed to Fexofenadine showed no statistically significant differences compared to healthy individuals. As with most new drugs there is only limited data in the elderly and renally or hepatically impaired patients.
Fexofenadine hydrochloride should be administered with care in these special groups
Store at a cool and dry place, protected from light. Keep out of the reach of children
Fexirin 120 : Each box contains 5×10’s tablets in blister pack.
Fexirin 180 : Each box contains 3×10’s tablets in blister pack.